Search dblp for Publications

export results for "typical randomness"

 download as .bib file

@article{DBLP:journals/mlq/Tzouvaras20,
  author    = {Athanassios Tzouvaras},
  title     = {Russell's typicality as another randomness notion},
  journal   = {Math. Log. Q.},
  volume    = {66},
  number    = {3},
  pages     = {355--365},
  year      = {2020},
  url       = {https://doi.org/10.1002/malq.202000038},
  doi       = {10.1002/malq.202000038},
  timestamp = {Tue, 20 Oct 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlq/Tzouvaras20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlq/X20g,
  title     = {Editorial correction for A. Tzouvaras, "Russell's typicality as another
               randomness notion"},
  journal   = {Math. Log. Q.},
  volume    = {66},
  number    = {3},
  pages     = {366},
  year      = {2020},
  url       = {https://doi.org/10.1002/malq.202030038},
  doi       = {10.1002/malq.202030038},
  timestamp = {Wed, 14 Oct 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlq/X20g.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics